# SDR FDEA201802040302

- Difficulty date: February 4, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N864FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37735
- Aircraft time: 23,206 hours, 3,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POST FLT FOUND L1 DOORWAY FWD EMERGENCY EXIT LIGHT HALF LED'S BURNED OUT.  REMOVED AND REPLACED L1 DOORWAY FWD EMERGENCY EXIT LIGHT IAW AMM 33-51-01-2 AND OPS CHECK GOOD. A/C OK FOR SERVICE
